# SDR SIMA20220221001

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 40,435 hours, 36,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCYCABIN FLASHLIGHT CRADLE BROKEN REF AML PG. 4768415 ITEM 2 MEL 25-32 AUTH# 020132M-C -C/A-RAR AFT EMERGENCYCABIN FLASHLIGHT CRADLE IAW CMM 25-60-14. MEL 25-32 RESTORED.
